# SDR SWAA2013021412645

- Difficulty date: February 6, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, SUPPORT BRACKET CRACKED UNDER PANEL 651AT AT THE FORWARD INBOARD CORNER.  REMOVED AND REPLACED SUPPORT BRACKET PER SRM.
